MathSciNet Relay Station
MathSciNet bibliographic data
MR1937436 (2003k:22010) 22E25
Dekimpe, Karel On polynomial products in nilpotent and solvable Lie groups. Proc. Amer. Math. Soc. 131 (2003), no. 3, 973–978 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement